Fundamental solutions of parabolic systems with discontinuous coefficients and their applications to boundary value problems. V
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 501-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a17,
author = {M. I. Matiichuk},
title = {Fundamental solutions of parabolic systems with discontinuous coefficients and their applications to boundary value problems. {V}},
journal = {Differencialʹnye uravneni\^a},
pages = {501--508},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a17/}
}
TY - JOUR AU - M. I. Matiichuk TI - Fundamental solutions of parabolic systems with discontinuous coefficients and their applications to boundary value problems. V JO - Differencialʹnye uravneniâ PY - 1992 SP - 501 EP - 508 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_3_a17/ LA - ru ID - DE_1992_28_3_a17 ER -
%0 Journal Article %A M. I. Matiichuk %T Fundamental solutions of parabolic systems with discontinuous coefficients and their applications to boundary value problems. V %J Differencialʹnye uravneniâ %D 1992 %P 501-508 %V 28 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1992_28_3_a17/ %G ru %F DE_1992_28_3_a17
M. I. Matiichuk. Fundamental solutions of parabolic systems with discontinuous coefficients and their applications to boundary value problems. V. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 501-508. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a17/